We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Pain Reliever Plus Tablet (Major)- 100ct

    Pain Reliever Plus Tablet (Major)- 100ct

    Product ID: C2164226

    Price: Select Quantity Below

    In Stock
    - Select Quantity -
    1 
    $6.31
    Select
    2 
    $11.62
    Select
    3 
    $16.93
    Select
    Custom Quantity
    Select
    Add To My Cart

    Product Summary

    • Temporarily relieves minor aches and pains
    • Use for headache, arthritis, menstrual cramps
    • 100 count bottle

    Description

    Generic Pain Reliever Plus contains the same active ingredients in Excedrin. Pain relief plus medication relieves minor aches and pains due to headache, muscular aches and pains, premenstrual and menstrual cramps, cold symptoms, arthritis, toothache and sinusitis. Pain reliever plug contains Acetaminophen, Aspirin and caffeine. 100 coated tablets per bottle.

    Directions

    Do not use more than directed. Drink a full glass of water with each dose. Adults and children 12 years and older: rake 2 tablets every 6 hours. Do not take more than 8 tablets in 24 hours. .


    Ingredients

    Active Ingredient - Acetaminophen 250 mg - Aspirin 250 mg (NSAID)* Caffeine 65 mg . Other ingredients: corn starch, crospovidone, hypromellose, microcrystalline cellulose, povidone, propylene glycol, sodium lauryl sulfate, sodium starch glycolate, stearic acid, titanium dioxide




    Healthcare savings, delivered

    VIPPS Accredited & Certified

    HealthWarehouse.com is a VIPPS accredited pharmacy based in Florence, Kentucky. We're licensed and/or authorized to sell prescriptions in all 50 states and the District of Columbia and have become America’s Trusted Online Pharmacy since 2008. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.

    VIPPS